# SDR DALA13026940950

- Difficulty date: May 31, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 60,965 hours, 45,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1007-1222
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CARGO TRACK BETWEEN BS 1007-1222 ALSO ON SPLICE AT AFT CARGO COMPARTMENT.  LT CARGO TRACK OUT OF LIMITS WAS REPLACED IAW SRM 51-30-2 AND 51-30-1.
